RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 395–408 (Mi mz5542)  

This article is cited in 1 scientific paper (total in 1 paper)

The Stochastic Baker–Hausdorff Formula and Its Applications to Quantum Relaxation Processes

A. M. Sinev

N. E. Bauman Moscow State Technical University

Abstract: In this paper, we consider the stochastic analog of the Baker–Hausdorff formula for operators satisfying the canonical commutation relations. This formula can be used to obtain an exact solution to the problem of the dynamics of a quantum system interacting with the environment.

Keywords: stochastic Baker–Hausdorff formula, quantum relaxation process, Ito formula, diffusion process, Wiener process, Riccati equation, Radon–Nikodym derivative

DOI: https://doi.org/10.4213/mzm5542

Full text: PDF file (471 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 367–378

Bibliographic databases:

UDC: 517.958
Received: 14.05.2008

Citation: A. M. Sinev, “The Stochastic Baker–Hausdorff Formula and Its Applications to Quantum Relaxation Processes”, Mat. Zametki, 84:3 (2008), 395–408; Math. Notes, 84:3 (2008), 367–378

Citation in format AMSBIB
\Bibitem{Sin08}
\by A.~M.~Sinev
\paper The Stochastic Baker--Hausdorff Formula and Its Applications to Quantum Relaxation Processes
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 395--408
\mathnet{http://mi.mathnet.ru/mz5542}
\crossref{https://doi.org/10.4213/mzm5542}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473756}
\zmath{https://zbmath.org/?q=an:1167.81026}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 367--378
\crossref{https://doi.org/10.1134/S0001434608090071}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149108881}


Linking options:
  • http://mi.mathnet.ru/eng/mz5542
  • https://doi.org/10.4213/mzm5542
  • http://mi.mathnet.ru/eng/mz/v84/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sinev, “Quantum trajectories of an oscillator interacting with an electromagnetic field, a classical force, and a heat bath”, Theoret. and Math. Phys., 158:3 (2009), 377–390  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:589
    Full text:136
    References:53
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020